标题:On growth and zeros of differences of some meromorphic functions
作者:Liu, Yong; Yi, Hongxun
作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI 更多
通讯作者:Liu, Y
通讯作者地址:[Liu, Y]Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.
来源:ANNALES POLONICI MATHEMATICI
出版年:2013
卷:108
期:3
页码:305-318
DOI:10.4064/ap108-3-7
关键词:meromorphic function; difference; divided difference; zero; fixed point
摘要:Let f be a transcendental meromorphic function and; g(k)(z) = f(z + c(1)) + ... + f(z + c(k)) - kf(z),; G(z) = f(z + c(1)) + f(z + c(2)) + ... + f(z + c(k)) - kf(z)/f(z).; A number of results are obtained concerning zeros and fixed points of the difference g(k)(z) and the divided difference G(z).
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84877053640&doi=10.4064%2fap108-3-7&partnerID=40&md5=89c316ff173742f4ad71d613d1a0bf18
TOP